Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Frequent urination, stomach ache. Can i take Flagy? What could be the dosage?

I have to go to the toilet 3-4 times a day lately. I have had an upset stomach since the past 2-3 weeks. The stool is usually semi solid. When I need to go to the toilet, my stomach hurts and I feel rumbling. I haven t taken any medications . I just bought Flagyl . Can i just start a course? And if yes then with what dosage?
Asked On : Tue, 5 Mar 2013
Answers:  2 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

It appears as though you have a gastrointestinal (GIT) infection. This could be causing the semi-solid stools. In some patients, the constant irritation of the gut can put pressure on the bladder, resulting in frequent urination.

In my opinion it is best not to self prescribe any medications. It is best to visit a doctor, get diagnosed for any GIT infection that could be present and also get a urine analysis, which would rule out/confirm the presence of a urinary tract infection (UTI).

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Answered: Wed, 6 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

  Anonymous's Response
Hi friend,
Welcome to Health Care Magic

You should see a doctor
You should have your stools examined

Any problem lasting 3 weeks needs evaluation
Self medication may mask an underlying problem.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Tue, 5 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor